# SDR CA090311009

- Difficulty date: March 9, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Make and model: Dhav DHC6300
- Aircraft time: 32,873 hours
- Engine: Pwa PT6A27
- Propeller: Hartzl HCB3TN3
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: 8210004
- Condition: Unserviceable
- Location: Propeller
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER TAKEOFF, ON RETURN TO BASE THE PILOT FOUND THAT HE COULD NOT CONTROL THE LT PROP. THE PROP STAYED IN FULL FINE EVEN WHEN PROP LEVER WAS SELECTED TO FULL COURSE OR TO FEATHER.  AFTER LANDING AT BASE MX INSPECTED THE LT ENG RIGGING, AND LT PROP. EVERYTHING APPEARED NORMAL SO THE LT PROP GOVERNOR WAS REPLACED, AND RIGGED. RUN-UPS WERE COMPLETED AND NORMAL PROP CONTROL WAS ACHIEVED. THE ACFT WAS RELEASED AND A SHORT TEST FLIGHT CONFIRMED NORMAL PROP CONTROL. UPON INSP OF THE REMOVED PROP GOVERNOR IT WAS FOUND TO BE VERY HARD TO TURN THE DRIVE SHAFT, ALMOST COMPLETELY SEIZED. THE PROP GOVERNOR HAS BEEN SENT TO A REPAIR STATION FOR INSP AND REPAIR. A FINDING REPORT HAS BEEN REQUESTED FROM THE REPAIR STATION AS THERE WAS ONLY 1508 TSO ON THE GOVERNOR.
